BibTeX record journals/iandc/GulwaniN05

download as .bib file

@article{DBLP:journals/iandc/GulwaniN05,
  author    = {Sumit Gulwani and
               George C. Necula},
  title     = {A randomized satisfiability procedure for arithmetic and uninterpreted
               function symbols},
  journal   = {Inf. Comput.},
  volume    = {199},
  number    = {1-2},
  pages     = {107--131},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.ic.2004.10.006},
  doi       = {10.1016/j.ic.2004.10.006},
  timestamp = {Thu, 18 May 2017 09:54:19 +0200},
  biburl    = {https://dblp.org/rec/journals/iandc/GulwaniN05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics